| Model Number |
004628 |
| Medical Device Problem Codes |
Battery Problem (2885); Device Sensing Problem (2917)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/21/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No product was returned for evaluation.Should new relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that the pump touch screen was unresponsive.Additionally, it was reported that the wake button was sticking.Customer declined follow up from tandem technical support.There was no reported adverse impact.No additional information was provided.